# SDR ABXA040249

- Difficulty date: June 17, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 43,794 hours, 34,253 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: BACB30MT16K48
- Condition: Sheared
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTION OF AD2001-19-04, FOUND 1 VERTICAL STAB ATTACH BOLT SHEARED AT FS 1654 LEFT SIDE.  REMOVED AND REPLACED ALL 16 VERTICAL ATTACH BOLTS AND NUTS IAW ABX EA 53420014-001.
